# SDR AALA972365

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION, FRAMES 14-16 FWD TRACK 9 JUST INSIDE R1 DOOR.  FLOOR SUPPORT CORRODED AT R1 DOOR ENTRY WAY AT FRAME 15A.  CORROSION ON FLOOR SUPPORT INBOARD OF R1 DOOR, FWD OF C17 FRAME.  RE-INSTALLED NEW T-ANGLE SECTION PER SRM 51-72-10.  TST:  15,606.48 HOURS.  CYCLES:  6,407.  (X)
